# SDR YENA2025101401019

- Difficulty date: October 10, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N988JT
- Make and model: Airbus A321-231
- Aircraft serial: 07956
- Aircraft time: 32,955 hours, 6,515 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Condition: Contaminated
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT#1573, EWR-LAX. "ON DESCENT NEAR 10000FT INFLIGHT SMELLED STRONG ODOR. DISSIPATED OVER TIME SMELL NEVER WENT AWAY. BRIEF FAINT SMELL IN COCKPIT; REF INFO NOTICE 2017-T015L AND TSM 05-50-00-810-831-A. FOUND OIL RESIDUE IN APU INTAKE PLENUM ACCOMP DECONTAMINATION AND R/R OF RECIRC FILTERS. RAN #1 & 2 ENGINES. NO ODER OPS CHECK NORMAL."
